On a lower bound for the connectivity of the independence complex of a graph
2011 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 311, no 21, 2566-2569 p.Article in journal (Refereed) Published
Aharoni, Berger and Ziv proposed a function which is a lower bound for the connectivity of the independence complex of a graph. They conjectured that this bound is optimal for every graph. We give two different arguments which show that the conjecture is false.
Place, publisher, year, edition, pages
2011. Vol. 311, no 21, 2566-2569 p.
Independence complex, Topological connectivity
IdentifiersURN: urn:nbn:se:kth:diva-45577DOI: 10.1016/j.disc.2011.06.010ISI: 000295660600024ScopusID: 2-s2.0-80052561621OAI: oai:DiVA.org:kth-45577DiVA: diva2:454394
FunderKnut and Alice Wallenberg Foundation, KAW 2005.0098
QC 201111072011-11-072011-10-312011-11-07Bibliographically approved